# SDR UIEA2021052001155

- Difficulty date: May 23, 2021
- Submitted: May 26, 2021
- Operation: Air carrier
- Aircraft: N465MC
- Make and model: Boeing 747446
- Aircraft serial: 24784
- Aircraft time: 103,265 hours, 19,991 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S1356B37
- Part serial: 35161
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK OVHD SODERBERG EMER LT NEXT TO THE AFT LAV INOP(  REMOVED AND REPLACED UPPER / DECK SODERBERG EMERGENCY LIGHT PER B747 AMM 33-51-07-002-009 AND OPS CHECKED / PER B747 AMM 33-51-07-402-015, OPS CHECKED GOOD.  )
